Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 2, pp. 575-580 (2005)
Transnormal partial tubes
Kamal Al-Banawi and Sheila CarterDepartment of Mathematics, Mu'tah University, Al-Karak, P.O.Box 7, Jordan; e-mail: email@example.com School of Mathematics, University of Leeds, Leeds, LS2 9JT, England; e-mail: firstname.lastname@example.org
Abstract: We construct transnormal partial tubes about transnormal submanifolds. Particular cases are transnormal embeddings of a torus which are not product embeddings.
Full text of the article:
Electronic version published on: 18 Oct 2005. This page was last modified: 29 Dec 2008.